# SDR SWAA2022093049220

- Difficulty date: September 30, 2022
- Submitted: September 30, 2022
- Operation: Air carrier
- Aircraft: N7838A
- Make and model: Boeing 737-73V
- Aircraft serial: 30235
- Aircraft time: 61,378 hours, 37,713 cycles
- System (JASC): 5240 · Service Doors
- Part: None
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN: FORWARD SERVICE DOOR (R 1). AFT SLIDE BRACKET ISOLATOR CRACKED. / [01] REMOVED AND REPLACED ISOLATOR ON FWD SERVICE DOOR PER SRM 51-40-02;[02] C/W INSPECTION PER SRM 51-40-02.
